The laplacian and the discrete laplacian
Compositio Mathematica, Volume 69 (1989) no. 1, p. 111-120
@article{CM_1989__69_1_111_0,
     author = {Ditzian, Z.},
     title = {The laplacian and the discrete laplacian},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     pages = {111-120},
     zbl = {0738.35015},
     mrnumber = {986815},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__69_1_111_0}
}
Ditzian, Z. The laplacian and the discrete laplacian. Compositio Mathematica, Volume 69 (1989) no. 1, pp. 111-120. http://www.numdam.org/item/CM_1989__69_1_111_0/

1 Z. Ditzian: Some remarks on approximation theorems on various Banach spaces, Jour. of Math. Analysis and Appl. 77 (1980) 567-576. | MR 593235 | Zbl 0454.41031

2 E. Stein: Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press (1970). | MR 290095 | Zbl 0207.13501

3 V.G. Timofeev: Landau inequality for functions of several variables, Mat. Zam. 37 (1985) 676-689. English translation Math. Notes (1985) 369-377. | MR 797708 | Zbl 0582.26004